# SDR 2008UALA01972

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 46,764 hours, 7,030 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED SCREECHING SOUND AND SMOKE ODOR IN 1ST CLASS.   CMC INDICATED AN OVERHEAT OF THE EQUIP COOLING VENT FAN.  REPLACED COOLING VENT FAN PER MM21-27-20 AND OPS CHECKED GOOD. AC OK FOR SERVICE.
